# SDR DALA2023020600891

- Difficulty date: February 2, 2023
- Submitted: February 6, 2023
- Operation: Air carrier
- Aircraft: N950DZ
- Make and model: Boeing 737-9
- Aircraft serial: 38690
- Aircraft time: 31,669 hours, 10,452 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Not Reported
- Part number: NOTREPORTED
- Part serial: NOTREPORTED
- Condition: Not Reported
- Location: Not Reported
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2611297) DURING INSPECTION FOUND CORROSION FOUND ON MULTIPLE AREAS OF ANTENNA BASE FITTING STA 727. BLENDED AREAS OF CORROSION ON ANTENNA BASE FITTING AT STA 727 IAW HAECO B 737-900 AMM 44-20-00 PG 801 PROCEDURE 2-C-3. FOUND TO BE OUT OF LIMITS WITH 100% MATERIAL LOSS AT 1EA LOCATIONS, COMPLIED WITH DEACTIVATION PER DELTA ERA 603695-14 REV ORIGINAL ASSOCIATED ER/A 14-603695.
